| Model Number |
XTACK-235-H |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.
Event or Problem Description
It was reported to boston scientific corporation that a x-tack endoscopic helix tacking system was used during a fistula closure procedure performed on (b)(6) 2024.During the procedure, the x-tack was difficult to release from the catheter.During deployment, the x-tack handle broke causing difficulty in removing the x-tack catheter.The procedure was aborted.There were no patient complications reported as a result of this event.